# SDR CA040831017

- Difficulty date: August 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 8,570 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stop
- Part number: 05112421
- Condition: Misinstalled
- Location: Seat Track
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE PILOTS SEAT HAD FALLEN OFF THE RAILS WHEN ADJUSTED AFT.  THE TECHNICIAN INVESTIGATING THE REPORTED DEFECT NOTICED THAT THE AFT SEAT STOP WAS NOT INSTALLED IN ITS USUAL POSITION.  THE MOUNTING SCREW AND HALF OF THE STOP WERE LOCATED UNDER THE CARPET ADJACENT TO THE NORMAL INSTALLATION AREA.   THE STOP HAD APPARENTLY FRACTURED ACROSS THE THREADED SCREW MOUNTING HOLE PROBABLY FROM FREQUENT USE. THE STOP WAS REPLACED WITH A NEW PART AND NEW SCREW INTO THE AFT POSITION ON THE LT OB SEAT RAIL.
